World Youth Meeting 2022

"Join Hands for World Cooperation"

-- Focusing on SDGs "



World Youth Meeting



Home Page Presentation Schedule

Day 1 Schedule

>>10:00-11:40 & Opening Ceremony

>>13:00-16:00 (Presentation Event)

>>After Session Event

Day 2 Schedule

>> Discussion Event

>> Café Talk

>> WYM Show case and Closing ceremony

Notice

Presentation Event

- •We will use "Teams" as the main video conferencing software app throughout this presentation event.
- •Each team must enter your assigned room 10 minutes before assigned time. (Your assigned time might be moved forward)
- •Please do not turn on your camera and microphone until the name of your team is called.
- •Please make sure that the next presenters change your team name like the example:
- *@BKC:We prepared two entrances for your entry for each Room. Please check your entrance of TEAMS, Entry 1 or Entry 2.

 The Room Number shall be added to your team name. Ex) Ex:RoomC1040 RitsA&KIHS_E1
- •@NFU:We prepared one entrance for your entry for each Room. The Room Number shall be added to your team name. Ex)

 Ex:RoomB1300 NFUA&KGHS.
- •Shortly after the previous team finished the presentation, the next group must start to share your slide on the screen. Then, MC will ask you—

MC : "MC thank you for your nice presentation. Next presenters are --- Uni. and --- H.S."

"Would you please start sharing your screen?"

< Waiting for the assigned team finishing sharing the screen for less than 1 minute.>

MC : "Are you ready?" \Rightarrow Team: "Yes, we are ready."

MC : Let's welcome them with a big hand! Start the timer

MC : Thank you for your nice presentation.

If you are not ready yet, please say "Wait a second" instead of saying "We are ready." But note that Mc will not wait for your preparation more than **2 minutes**. If you cannot start within less than 2 minutes, your on-time presentation will be cancelled. (If you can record it later, you may have a chance to hand it on to the committee later. Please ask to the committee whether it is possible or not)

WYM 2022 Day 1 August 5, Friday Prior Presentation @BKC

	**** NONE ****	**** NONE ****	(Room C) @BKC ROHM PLAZA HALL MC: Ritsumeikan University
10:00			Connecting Preparation
10:10#1 Entry1			Ritsumeikan University (Team A) & I-Shou University (Team A)
10:20#2 Entry2			Ritsumeikan University (Team B) & Shu-Te University
10:30#3 Entry1			Kansai University & Fooyin University
10:40#4 Entry2			Ritsumeikan Junior and Senior High School (Team A) & Kaohsiung Municipal Kaohsiung Industrial High School (Team A)
13:50	Break time (10 min)		
11:00#5 Entry1			Osaka Prefectural Higashi Senior High School (Team A)& Kaohsiung Municipal Rueisiang High School (Team A)
11:10#6 Entry2			Osaka Prefectural Higashi Senior High School (Team B) & Kaohsiung Municipal Rueisiang High School (Team B)
11:20#7 Entry1			Osaka Prefectural Higashi Senior High School(Team C) & Kaohsiung Municipal Cianjhen Senior High School
11:30#8 Entry2			Ritsumeikan Junior and Senior High School (Team B) & SMAN 3 Yogyakarta
11:40#9 Entry1			Nara Ikuei Junior and Senior High School (Team A) & Kaohsiung Municipal Sanmin Vocational High School

Opening Ceremony

12:10 Main Room: Teams + YouTube Live

(@Nihon_Fukushi_Univ._Online_Room)(@BKC ROHM PLAZA HALL)

ROOM Entry >>> Online Room | World Youth Meeting (iwd.jp)

MC: Ritsumeikan University

- 1. Greeting: Dr. Makoto Kageto, Professor of Nihon Fukushi University
- 2. Greeting: Ms. Shiori Tokugawa, JICA Cambodia,
- 3. Greeting: Dr. Xie Wen-Bin, Director of Kaohsiung City Bureau of Education
- 4. Students Representative: A student from NFU
- 5. Students Representative: A student from Nara Ikuei High School
- 6. Start-Up Lecture: KAWAKAMI, *-Zazen-* Zenryu, Deputy Director of Myoshin-ji Temple Tacchu Shunko-in, The Fellow of the U.S.-Japan Leadership Program by the U.S.-Japan Foundation

12:50 7. Instructions to enter three rooms:

Presentation Event = BACK

Presentation Event SACK				
	(Room A) Onsite @NFU MC: Nihon Fukushi University	(Room B) Online @NFU MC: Nihon Fukushi University	(Room C) @BKC ROHM PLAZA HALL MC: Ritsumeikan University	
13:00#10 Entry2	Nihon Fukushi University (Team F) & University of the Philippines	Nihon Fukushi University Affiliated High School (Team A) & Kaohsiung Municipal Gushan Senior High School	Fukui Commercial High School (Team A) and Kaohsiung Municipal Kaohsiung Commercial High School (Team A)	
13:10#11 Entry1	Nihon Fukushi University (Team G) & Royal University of Phnom Penh	Nagoya City Nagoya Commercial High School (Team A) & Chung Shan Industrial and Commercial High School	Fukui Commercial High School (Team B) and Kaohsiung Municipal Kaohsiung Commercial High School (Team B)	
13:20#12 Entry2		Nagoya City Nagoya Commercial High School (Team B) & Shu-Te Home Economics and Commercial High School	Ritsumeikan Junior and Senior High School (Team C) & CIA First International School	
13:30#13 Entry1	Nihon Fukushi University (Team D) & I-Shou University	Nihon Fukushi University Affiliated High School (Team B) & Silay Institute Senior High School	Koriyama high school (Team A) & Kaohsiung Municipal Renwu High School (Team A)	
13:40#14 Entry2	Nihon Fukushi University (Team I) & Mindanao International College		Ritsumeikan Junior and Senior High School (Team D) & SMAN 9 Yogyakarta	
13:50	Break time (10 min)			
14:00#15 Entry1		Hyogo Prefectural Hyogo High School & Kaohsiung Municipal Linyuan Senior High School	Nara Ikuei Junior and Senior High School (Team B) & St. Paul's High School	
14:10#16 Entry2	Nihon Fukushi University (Team C) & Provincial Teacher Training College, Siem Reap	Nagoya International High School & Kaohsiung Municipal Kaohsiung Industrial High School	Koriyama high school (Team B) & Kaohsiung Municipal Renwu High School (Team B)	
14:20#17 Entry1	Nihon Fukushi University (Team A) &&WenZhou University	Nihon Fukushi University Affiliated High School (Team C) & Philippine Nikkei Jin Kai International School	Kobe University Secondary School & Kaohsiung Municipal Chung-Cheng Industrial High School	

14:30#18 Entry2	Nihon Fukushi University (Team E) & Chonnam National University		Ritsumeikan Uji Junior and Senior High School & Guoguang Laboratory School, National Sun Yat-sen University		
14:40#19 Entry1		Nagoya City Kikuzato Senior High School National FengHsin Senior High School	Ritsumeikan Junior and Senior High School (Team E) & Kaohsiung Municipal Kaohsiung Senior High School		
14:50	Break time (10 min)				
15:00#20 Entry2	Nihon Fukushi University (Team H) & Universiti Sains Malaysia		Ritsumeikan Junior and Senior High School (Team F) & The Shri Ram School-Aravali		
15:10#21 Entry1	Nihon Fukushi University (Team B) & Silay Institute College		Ritsumeikan Moriyama Junior and Senior High School & Kaohsiung Municipal Jhong Jheng High School		
15:20#22 Entry2	University of the City of Manila & Nihon Fukushi University(Team J)	Senri International School of Kwansei Gakuin (Team A) & Li Chih Valuable School (Team A)	Nara Ikuei Junior and Senior High School (Team C) & Hatyaiwittayalai School		
15:30#23 Entry1		Senri International School of Kwansei Gakuin (Team B) & Li Chih Valuable School (Team B)	Ritsumeikan Junior and Senior High School (Team G) & Kaohsiung Municipal Kaohsiung Girls' Senior High School		
15:40#24 Entry2	Chukyo University & Darunsikkhalai School for Innovative Learning		Ritsumeikan University (Team C) & Kyoto Sangyo University (Team B) Wenzao Ursuline University of Languages		
15:50#25 Entry1			Ritsumeikan University (Team D) & Kyoto Sangyo University (Team A) National Kaohsiung University of Science and Technology		
Announcement for the next day					

After-Session Event This is time for a casual get-together among the participants.

	@NFU Room A 401 MC: Nihon Fukushi University	@ NFU Room B 402 MC: Nihon Fukushi University	@BKC ROHM PLAZA Online Room B MC: •Ritsumeikan University / J & S High Via Teams
16:00 16:45	Game and Talk (Chat Talk connecting the discussion for the next day) Room Entry Online Room World Youth Meeting (iwd.jp)		All participants who had presentation @ BKC can join. Game and Talk (Chat Talk connecting the discussion for the next day)
			Room Entry Online Room World Youth Meeting (iwd.jp)

The End of Day 1

WYM 2022 Day 2 August 6, Saturday 🖙 🗷

10:00 | Main Room: Teams + YouTube Live

(@Nihon_Fukushi_Univ._Online_Room)(@BKC ROHM PLAZA HALL)

†You can access the page below and choose the account to observe/join each program.

Room Entry Online Room | World Youth Meeting (iwd.jp)

Opening Session Day 2

MC: Ritsumeikan Junior & Senior High School

The explanation of the procedure of the DAY 2

Four best presentations will be shown, and we are expected to see them all together:

Comments from Mr. Gary Kirkpatrick, Lecturer at Nihon Fukushi University

Mr. Tetsuhiko Nakanishi (Chigasaki Method English Society)

The introduction of the afternoon session

Lunch Break (No schedule)

12:30 Discussion Session

Breakout Room 1.2.3....6 Teams

MCs: Ritsumeikan Junior & Senior High School

* Please scan the QR cord below and select the best three out of 6 videos you think of and vote!!!!!!!

The term when you can vote is between Aug 3rd and Aug 5th, but we will close the voting site at 6 pm JST on Aug 5th, about two hours after the Day 1 is over.

Voting Site





Comment Site

Room 1 @ JICA Project Session

Teacher Training Center in (Video&MC by Teachers from Cambodia)

Room 2 @ How to overcome the Poverty

Mindanao Kokusai Daigaku (Video&MC by teachers form the Philippines)

Room 3 @ First Step of Collaboration

The University of the City of Manila (Video&MC by teachers form the Philippines)

Room 4 @ The Price of Being True Self The Difficulty and Choice of LGBTQ

(Video&MC by Taiwanese & Ritsumeikan University students)

Room 5 @ Aging Society

(Video&MC by Ritsumeikan J & S high School students)

Room 6 @Zero Hunger

(Video&MC by Osaka Prefectural Higashi High School students)

13:20 (Back to) Main Room:

Main Room: Teams + YouTube Live

(@Nihonfukushi_Univ._Online_Room) (@BKC ROHM PLAZA HALL)

Room Entry ➤ Online Room | World Youth Meeting (iwd.jp)

MCs from each room will make a brief report of their rooms; what kind of topic was discussed, how the discussion progressed, and what conclusions were reached in the room.

13:35 Break Time

13:50 Café Talk Session

Main Room: Teams

(@Nihonfukushi_Univ._Online_Room) (@BKC ROHM PLAZA HALL)

Online Room | World Youth Meeting (iwd.jp)

Café Talk Room A with some breakout rooms
High School Students:
MC: Ritsumeikan J & S

Café Talk Room B

University Students:
MC: Ritsumeikan Univ. Students

MC: Prof. Yoshida

14:45 WYM Showcase

MC Ritsumeikan Junior & Senior High School

Main Room: Teams + YouTube Live

(@Nihonfukushi_Univ._Online_Room) (@BKC ROHM PLAZA HALL)

We will enjoy the cultural performance from different countries!

Online Room | World Youth Meeting (iwd.jp)

Aikido "Japanese Martial Art" shown by Ritsumeikan University.

15:30

Closing Ceremony

Main Room: Teams + YouTube Live

(@Nihonfukushi_Univ._Online_Room) (@BKC ROHM PLAZA HALL)

Online Room | World Youth Meeting (iwd.jp)

MC: Ritsumeikan University

- 1. Awarding Presenter: Mr. Kenji Uesugi, Ritsumeikan Uji Junior & Senior High School
- † Education Minister Award, Grand Prize, Platinum Prize, Gold Prize
- 2. Reflection Comments: Mr. Yoshiyuki Igarashi, Associate Professor of Tokyo International University
- 3. Reflection Movie: Chukyo University
- 4. Closing address by MC

